# SDR SWAA2022020710043

- Difficulty date: December 18, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP TAILING EDGE IS SEPARATED AT I/B END / SEPARATION OF THE WEDGE ON THE I/B END AT THE LEFT WING O/B AFT FLAP WAS REPAIRED AT CSD ON WORK ORDER 502834. FLAP WAS REMOVED FROM THE AIRCRAFT & WILL BE REINSTALLED ON NRC T735092
